MAUDE Adverse Event Report: ARTHREX, INC. PUNCH/TAP 4.75MM BC CORKSCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PUNCH/TAP 4.75MM BC CORKSCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number PUNCH/TAP 4.75MM BC CORKSCREW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the tip of the device is bent.The laser mark is also discolored, and the handle is bent.The gouges at the proximal end indicate the device was impacted.A likely cause of the bent tip is user-applied mechanical forces.
 
Event or Problem Description
It was reported during a rotator cuff the punch bent while punching into the bone.It was used to complete the process and the case was completed with no further issues.No patient injury or adverse effect.

Brand Name
PUNCH/TAP 4.75MM BC CORKSCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19165688
Report Number1220246-2024-02264
Device Sequence Number20797253
Product Code LXH
UDI-Device Identifier00888867239173
UDI-Public00888867239173
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH/TAP 4.75MM BC CORKSCREW
Device Catalogue NumberAR-1927PTB-475
Device Lot Number011901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown